# SDR DLM90050464

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD 900
- Aircraft serial: 53383
- Aircraft time: 29,628 hours, 15,595 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 222010003
- Part serial: 95050210
- Condition: Failed
- Location: Pylon Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT MSG AND PYLON FLAP FAULT MSG ILLUM IN FLT.  REPLACED ACU, ALL DIAGNOSTIC TESTS PASSED.
